Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on my paper: A formula for an integral occurring in the theory of linear servomechanisms and control-systems


Author: Hans Buckner
Journal: Quart. Appl. Math. 12 (1954), 206-206
DOI: https://doi.org/10.1090/qam/99977
MathSciNet review: QAM99977
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/qam/99977
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society